I'm 19 years old. I was very very active and athletic and was able to eat almost all foods. This was up until about a month and a half ago. I started having bad intestinal problems (burning, stinging, painful). I couldn't eat much. I've had bloodwork done four to five times, a CAT scan, two stomach x rays, an ultra sound, a colonoscopy, and an endoscopy. They discovered inflammation in my colon but not bacteria. It's not celiac or an h pylori infection. Since then I started taking hyoscyamine. It made my mouth dry and my vision blurry. Then I stopped taking it and started wondering if I had HIV. I recently got tested for that and I am awaiting the results. My symptoms now include swollen lymph nodes (back of neck, under chin, and groin), tingling in my fingers, my legs are uncomfortable when I sleep (and they have almost always been like that), my muscles twitch, my muscles get tired really easily nowadays, I'm tired almost all the time, I don't have a fever, no cold, no flu (i'm pretty sure), and theres still a burning near my lymph nodes in the groin, but it might be because I poke them a lot and ride my bike and it irritates them. I have always had back pain even though i'm active and knee pain. I also get dizzy when standing up and lightheaded (I recently got glasses for this). I have a low IgA count and low iron. My eye sight was always fine until a few months ago when I started getting headaches. I use to be so happy and active, and now look at me, I'm falling apart. Please help :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.